# SDR DJFA2008060

- Difficulty date: June 28, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N429LX
- Make and model: Beech 400A
- Aircraft serial: RK265
- Aircraft time: 6,599 hours, 5,562 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DUAL INVERTER FAIL DURING FLIGHT WITH A FAINT ELECTRICAL BURNING SMELL.  AIRCRAFT LANDED AT INTENDED DESTINATION.  DISCREPANCY WAS TROUBLESHOT TO THE INVERTER INDICATOR SELECTOR.  THE SELECTOR WAS REPLACED ALONG WITH THE NR 1 AND NR 2 INVERTERS. (A)
